# SDR SWIA202158168

- Difficulty date: March 30, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 414 Lbl27-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FS 484 BELOW FLOOR INTERCOSTAL BETWEEN LBL 27 AND LBL 36 HAS A CRACKED OUTBOARD CLIP.     (C-CHECK RO 5/16/2021)    REMOVED THE OTBD BRACKET AT FS484 BETWEEN LBL27 & LBL36 REF. CRJ200 SRM 51-42-21. FABRICATED NEW REPLACEMENT BRACKET PN# S6144-14, PO T000057813/7, STEPS 5.REF: CRJ 200, BOMBARDIER REO 601R-53-41-059, REV-B, DATE: 2009-09-16. REPLACED NEW BRACKET LOCATED AT FS484. BELOW FLOOR INTERCOSTAL AT LBL36, REF: CRJ 200, SRM 51-42-21 AND IN REFERENCE TO PREVIOUSLY INCORPERATED BOMBARDIER REO 601R-53-41-059, REV-B, DATE: 2009-09-16. COMPLIED WITH 51-900-1003-SKY.  PRESSURE CHECK GOOD
